CSN Login
Members Online: 16

Hi all, some advice

lizper
Posts: 199
Joined: Nov 2006

Hi, some have said to expect abdominal pain or disconfort from gemzar. My Mom has had pain and I asked her Onc if this could be to the chemo, he said No. Could this be cancer pain? Does this mean chemo is not working? What do u think? Liz

floridajo
Posts: 485
Joined: Sep 2006

I just asked my onc the same question!!! As you may recall I'm on Gemzar as well right now. My onc stated that he thought it was from the tumor shrinking away, and dying and of course it will leave scar tissue...As long as the pain is not intense, and is easily managed with pain pills I wouldn't worry too much...but I still would bring it up to her Onc,on her next visit, just to be sure!! ((((hugz)))..Joanne

lizper
Posts: 199
Joined: Nov 2006

Tks Joanne, I certainly will bring it up again. On Monday she has to check her counts to see if she is ready for next treatment. I hope it's what you say tumor shrinking and leaving scar. Big hug too you. Liz

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network